# SDR CA151102007

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 54,836 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A FUME EVENT DURING THE FLIGHT.  MAINTENANCE IS INVESTIGATING.  LT BLEED SYS INOPERATIVE.  ENGINEERING DEFERAL ISSUED TO COVER INTERNAL OIL LEAK.  OIL CONSUMPTION IS BEING MONITORED DAILY.  STILL NO FIX, AS OF NOV 19 2015.
